Stability on coupling SIR epidemic models with vaccination.

Liu, Helong; Xu, Houbao; Yu, Jingyuan; Zhu, Guangtian

Journal of Applied Mathematics (2005)

  • Volume: 2005, Issue: 4, page 301-319
  • ISSN: 1110-757X

How to cite


Liu, Helong, et al. "Stability on coupling SIR epidemic models with vaccination.." Journal of Applied Mathematics 2005.4 (2005): 301-319. <>.

author = {Liu, Helong, Xu, Houbao, Yu, Jingyuan, Zhu, Guangtian},
journal = {Journal of Applied Mathematics},
keywords = {non-supporting operators; quasi-compact operators; concave operators},
language = {eng},
number = {4},
pages = {301-319},
publisher = {Hindawi Publishing Corporation, New York},
title = {Stability on coupling SIR epidemic models with vaccination.},
url = {},
volume = {2005},
year = {2005},

AU - Liu, Helong
AU - Xu, Houbao
AU - Yu, Jingyuan
AU - Zhu, Guangtian
TI - Stability on coupling SIR epidemic models with vaccination.
JO - Journal of Applied Mathematics
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 4
SP - 301
EP - 319
LA - eng
KW - non-supporting operators; quasi-compact operators; concave operators
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.